Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On finite extending groups


Author: Albert Newhouse
Journal: Bull. Amer. Math. Soc. 54 (1948), 561-565
DOI: https://doi.org/10.1090/S0002-9904-1948-09045-0
Errata, Volume 54: Bull. Amer. Math. Soc., Volume 54, Number 12 (1948), 1192--1192
MathSciNet review: 0025455
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09045-0